# SDR HEEA079233

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,430 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 1103P262
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL INDICATOR PRESSURE SWITCH LIGHT FLICKERS INTERMITTENTLY. SCRAPPED.
